# SDR DHL2005748532

- Difficulty date: August 18, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Nr 2 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 K FLAP LWR O/B ACTUATOR MOUNTING SUPPORT ANGLE CRACKED IN L/WING L/E.  REMOVED O/B ACTUATOR MOUNTING SUPPORT ANGLE IAW B727 SRM 51-30-2 FAB NEW SUPPORT ANGLE FROM 7075 T6 .063 PO 9001417 8" X8" IAW B727 SRM 57-10-2 FIG 3.  TREATED AND PRIMED NEW PARTS IAW B727 SRM 51-10-2.  INSTALLED NEW SUPPORT ANGLE IAW B727 SRM 51-30-2.
